MathSciNet Relay Station
MathSciNet bibliographic data
MR86870 30.0X
Pesin, I. N. Metric properties of $Q$-quasiconformal mappings. (Russian) Mat. Sb. N.S. 40(82) (1956), 281–294.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement